# SDR 2006UALA01373

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 29,072 hours, 10,980 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Row 16abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 16 ABC EMERGENCY PATH LIGHT FOUND WHITE LENS BROKEN.
